# SDR EIA2000190

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO COMPT BS 2220 BOTTOM STRINGER 37R AND STRINGER 38R BODY FRAME CRACKED.  TRIMMED OFF CRACK, NDT INSPECTED AND FRAME REPAIRED PER SRM 53-10-04.  (M)
